# SDR USAA030158

- Difficulty date: July 31, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 40,913 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED 1 INCH, BS 328 LBBL 45 CABIN FLOOR.  REPLACED INTERCOSTAL PER SRM 51-10-02.  (M)
